# SDR ASAA2020121233682

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 25,476 hours, 8,131 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: Captain'S
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE WINDOW IS DIFFICULT TO OPEN.  GROUNDED-YES.  ACCOMPLISHED OPENABLE WINDOW OPERATIONAL CHECK, REF B737-900 AMM 56-12-11.  CLEANED TRACKS.  NO DEFECTS NOTED.  OPERATIONS CHECK GOOD.
